# SDR BA06017

- Difficulty date: October 6, 2006
- Submitted: October 9, 2006
- Operation: Air carrier
- Aircraft: N275AY
- Make and model: Airbus A330-323
- Aircraft serial: 0370
- Aircraft time: 28,032 hours, 4,035 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

FLIGHT 1403, FCO-PHL: DURING CRUISE, CREW REPORTED AN ELECTRICAL ODOR IN THE CABIN NEAR ROW 15. CREW SHUTDOWN THE INFLIGHT ENTERTAINMENT SYSTEM AND SMELL SUBSIDED.  NO FURTHER DIFFICULTIES NOTED, AND FLIGHT CONTINUED TO PHL.  MAINTENANCE CONDUCTED AN OPERATIONAL CHECK OF THE INFLIGHT ENTERTAINMENT SYSTEM AND NOTED NO PROBLEMS.  A/C RETURNED TO SERVICE, AND NO FURTHER DIFFICULTIES.
